# SDR CALA2015121794906

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 99,989 hours, 11,834 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON THRUST REDUCTION TO SLOW SMELL, HAZE FILLED WHOLE AIRPLANE.  SET OFF ALL LAVATORY SMOKE DETECTORS.  AIR COND PACKS, WATER SEPARATOR, COALESCE BAGS & UPPER, LOWER RE-CIRCULATION FILTERS REPLACED IAW MM 05-51-56, ALSO PNEUMATIC SYS OIL CONTAMINATION REMOVED.
